# SDR SWAA2022030404643

- Difficulty date: March 20, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF IS DELAMINATED / CABIN FLOOR PANEL 241DF WITH DELAMINATED WAS REPLACED WITH NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0. PARA 1.A.(NOTE) AND DWG 144A5810-9. 59943U 15MAR19
